Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Connectivity, divisibility, and torsion


Author: Lewis C. Robertson
Journal: Trans. Amer. Math. Soc. 128 (1967), 482-505
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0217211-6
MathSciNet review: 0217211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593-610. MR 0019916 (8:479i)
  • [2] J. Braconnier, Sur les groupes topologique localement compacts, J. Math. Pures Appl. 27 (1948), 1-85. MR 0025473 (10:11c)
  • [3] E. Enochs, Homotopy groups of compact abelian groups, Proc. Amer. Math. Soc. 15 (1964), 878-881. MR 0169240 (29:6493)
  • [4] E. Hewitt and K. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • [5] I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1954. MR 0065561 (16:444g)
  • [6] A. Kurosh, Lectures on general algebra, Chelsea, New York, 1963. MR 0158000 (28:1228)
  • [7] G. W. Mackey, A remark on locally compact abelian groups, Bull. Amer. Math. Soc. 52 (1946), 940-944. MR 0018648 (8:311d)
  • [8] L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • [9] -, Topologischen Gruppen. I, II, 2nd ed., Teubner, Leipzig, 1957-1958. MR 0086265 (19:152e)
  • [10] A. Weil, L'integration dans les groupes topologique et ses applications, Actualitiés Sci. Ind. Nos. 869, 1145, Herman, Paris, 1941.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0217211-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society